Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 15, 2016, 3:41 PM EDT for Saint Lucie County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 3:41 PM EDT (19:41 UTC)
- Expired
- Apr 15, 2016, 4:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 77 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 3:14 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
158 WUUS52 KMLB 151941 SVRMLB FLC111-152030- /O.NEW.KMLB.SV.W.0031.160415T1941Z-160415T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 341 PM EDT FRI APR 15 2016 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA... * UNTIL 430 PM EDT * AT 340 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAINT LUCIE AIRPORT...OR NEAR INDRIO...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... FORT PIERCE...INDRIO...WHITE CITY...FORT PIERCE INLET AND FORT PIERCE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2736 8062 2755 8062 2756 8028 2735 8020 TIME...MOT...LOC 1940Z 260DEG 23KT 2747 8043 HAIL...0.88IN WIND...60MPH $$ DWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 11:15 AM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 15, 11:15 AM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1115 AM EDT FRI APR 15 2016
.DISCUSSION...
...ANOTHER WET DAY WITH STRONG AFTERNOON/EVENING STORMS POSSIBLE...
...DETERIORATING BOATING CONDITIONS BEGIN TO SPREAD INTO THE
NORTHERN WATERS LATER TODAY...
BASED ON LATEST RAP40 ANALYSIS OF SFC WIND/H85-H70 THETA-E FIELDS...
DIFFUSE FRONTAL BOUNDARY ESTIMATED TO BE ALONG OR JUST S OF THE I-4
CORRIDOR. MORNING RAOBS FROM KJAX/KXMR/KTBW CAME IN QUITE MOIST THRU
THE H100-H50 LYR...RAPIDLY DRYING ABV H50...WITH PWAT VALUES BTWN
1.25"-1.50". BY CONTRAST...KMFL QUITE DRY THROUGH THE H100-H50 LYR
WITH PWAT ARND 1.25". S OF THE FRONTAL BOUNDARY...RELATIVELY LIGHT
SRLY WINDS THRU H100-H85...BRISK E/NE NORTH OF THE FRONT...BCMG A
BRISK WRLY FLOW STATEWIDE ABV H85.
UPSTREAM...SAT IMAGES SHOW AN MCS OVER THE ERN GOMEX THAT IS
GENERATING A RATHER DENSE DEBRIS SHIELD THAT WILL IMPEDE SFC HEATING
S OF THE I-4 CORRIDOR. NMRS SHRAS/SCT TSRAS STILL A GOOD BET...
HOWEVER...AS THE TEMP PROFILE ALOFT REFLECTS AN UNSTABLE AIRMASS
WITH H70 TEMPS BTWN 3-5C...H50 TEMPS ARND -13C...YIELDING LAPSE
RATES THAT INCREASE FROM 6C/KM FROM CAPE CANAVERAL NWD...TO ARND
7.0C/KM IN THE VCNTY OF LAKE-O. FURTHERMORE...MODEL SOUNDINGS
INDICATE CONVECTIVE TRIGGERS ACRS EAST CENTRAL FL ARE LARGELY IN THE
L80S...NOT A DIFFICULT REACH EVEN UNDER MCLDY SKIES GIVEN THE
PREVAILING SRLY WINDS.
N OF I-4...TSTM THREAT WILL BE SOMEWHAT DIMINISHED AS NRLY WINDS
COMBINE WITH THE CLOUD COVER TO KEEP AFTN TEMPS IN THE M-U70S...
LOWER MID LVL LAPSE RATES WOULD ALSO LIMIT TSTM POTENTIAL.
LCL 2KM WRF MODEL PAINTING AN INTERESTING SCENARIO AFT SUNSET THIS
EVNG AS IT DVLPS PUSHES THE BRISK E/NE POST FRONTAL WINDS AS FAR S
AS U.S. HWY192...WHILE SIMULTANEOUSLY DVLPG A SURPRISINGLY STRONG
SERLY BREEZE TO THE S. THE RESULTING SFC/LOW LVL CONVERGENCE BAND
THAT RESULTS YIELDS A BAND OF STRONG TSTMS BTWN SR-46 AND U.S. 192
THAT COULD LAST WELL INTO THE NIGHT...PSBLY THRU MIDNIGHT.
PER THE LAST THREE DAYS OF SPC CONVECTION OUTLOOKS...ECFL REMAINS IN
A 'MARGINAL' RISK FOR SVR TS DUE TO COOL TEMPS ALOFT CONTRIBUTING TO
FAIRLY STEEP MID LEVEL LAPSE RATES. LARGE HAIL AND LCLY GUSTY WET MB
WINDS REMAIN TO PRIMARY THREATS...WITH A FEW ROTATING CELLS POSSIBLE.
&&
.AVIATION...THRU 16/12Z
SCT MVFR SHRAS DVLPG AFT 18Z...INCREASING IN COVERAGE BTWN 21Z-24Z.
S OF KTIX-KMCO-KISM NMRS MVFR SHRAS/SCT IFR TSRAS/SLGT CHC LIFR
+TSRAS...N OF KTIX-KMCO-KISM SCT MVFR SHRAS/SLGT CHC IFR TSRAS...
CONTG THRU ABOUT 03Z.
&&
.MARINE...
VARIABLE WINDS THIS AFTN DUE TO A FRONTAL BOUNDARY STALLED OVER
CENTRAL FL. FROM SEBASTIAN INLET NWD...GENTLE TO MODERATE N/NW
BREEZE BCMG N/NE THIS AFTN AS THE EAST COAST SEA BREEZE DVLPS. S OF
SEBASTIAN INLET... LIGHT TO GENTLE S/SW BREEZE BCMG S/SE WITH THE
SEA BREEZE. SEAS A LITTLE TRICKY AS THE MUCH ANTICIPATED WIND SURGE
HAS BEEN PRECEDED BY THE LEADING EDGE OF THE EQUALLY ANTICIPATED
SWELL EVENT. SEAS AT BUOY009 BTWN 4-5FT... BUOY010 ARND 7FT...ALMOST
ALL OF WHICH IS DUE TO A 4-6FT LONG PD SWELL. WINDSHIFT FROM S TO N
AT BUOY009 OCCURRED AROUND SUNRISE...WINDS LIGHT/VARIABLE AT BUOY010
INDICATING THE FRONTAL BOUNDARY IN ITS IMMEDIATE VICINITY.
STRONGER ONSHORE WINDS SHOULD GRADUALLY BUILD INTO THE VOLUSIA CO
WATERS BY LATE THIS AFTERNOON...POSSIBLY AS FAR S AS CAPE
CANAVERAL...WITH MARGINAL SCA CONDS DEVELOPING THERE (MAINLY SEAS).
RAPIDLY DETERIORATING CONDS OVERNIGHT AS THE WIND/SEA SURGE PRESSES
DOWN THE E FL COAST...WINDS PROGGED TO REACH 18-23KT NORTH OF THE
CAPE...SWELLS WILL PUSH 5-7FT SEAS AS FAR SOUTH AS OFFSHORE ST.
LUCIE INLET BY 12Z SAT...REACHING 9-10FT OFFSHORE VOLUSIA.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 AM EDT MONDAY
FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 5 AM EDT MONDAY FOR
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 0-20 NM.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM EDT MONDAY
FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...PENDERGRASTHazardous weather outlook, Apr 15, 9:25 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 925 AM EDT FRI APR 15 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-152200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 925 AM EDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS ARE FORECAST ACROSS EAST CENTRAL FLORIDA. THERE IS A MARGINAL RISK OF SEVERE LIGHTNING STORMS TO DEVELOP ALONG AND SOUTH OF A LINE FROM KISSIMMEE...ORLANDO AND TITUSVILLE. COOL TEMPERATURES AND STRONGER WINDS ALOFT WILL ENHANCE INSTABILITY...MEANING STRONG TO LOCALLY SEVERE STORMS WITH LARGE HAIL AND BRIEF DAMAGING WIND GUSTS WILL BE POSSIBLE. FREQUENT TO EXCESSIVE LIGHTNING MAY ALSO OCCUR WITH THE STRONGEST ACTIVITY. STORMS WILL MOVE TOWARD THE EAST AT 25 TO 30 MPH. .FLOOD IMPACT... TORRENTIAL DOWNPOURS UP TO AROUND 2 INCHES OF RAIN WITHIN AN HOUR WILL BE POSSIBLE IN THE STRONGER STORMS MAINLY SOUTH OF METRO ORLANDO. WHEN COMBINED WITH RAIN FROM PREVIOUS DAYS THE ADDITIONAL RAINS CAN CAUSE NUISANCE FLOODING ALONG LOW SPOTS AND ON ROADWAYS. .RIP CURRENT IMPACT... OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT FOR DEADLY RIP CURRENTS AT AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH AROUND 100 PM DUE TO TIDAL EFFECTS. TO LESSEN YOUR CHANCE OF BEING CAUGHT IN A RIP CURRENT...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED TO SCATTERED STRONG LIGHTNING STORMS MOVING WEST TO EAST FROM THE MAINLAND WILL LIKELY PRODUCE STRONG WIND GUSTS OF 35 KNOTS OR GREATER ON AREA LAKES...THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. FREQUENT CLOUD TO WATER LIGHTNING...WATERSPOUTS AND LARGE HAIL WILL ALSO BE POSSIBLE. MARINERS SHOULD BE PREPARED TO SEEK SAFE HARBOR IN ADVANCE OF APPROACHING STORMS. .WATERSPOUT IMPACT... ENVIRONMENTAL CONDITIONS WILL ALLOW FOR DEVELOPMENT OF AN ISOLATED BRIEF WATERSPOUT. THIS WILL ESPECIALLY BE THE CASE ALONG THE ATLANTIC COASTAL AND INTRACOASTAL WATERS FROM AROUND PORT CANAVERAL SOUTHWARD. .WIND AND SEA IMPACT... STRONG HIGH PRESSURE RIDGE CENTERED WELL TO THE NORTH OF FLORIDA WILL BUILD SOUTHWARD INTO THE LOCAL ATLANTIC WATERS THROUGH TONIGHT. MARINERS CAN EXPECT INCREASING WINDS AND BUILDING SEAS REACHING THE VOLUSIA COUNTY WATERS BY THIS EVENING...SPREADING SOUTH OVER THE WATERS OFFSHORE CAPE CANAVERAL AND SEBASTIAN INLET OVERNIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THESE HAZARDOUS BOATING CONDITIONS BEGINNING LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS AND SEAS OVER THE ATLANTIC WILL DETERIORATE FURTHER ON SATURDAY...WITH SEAS BETWEEN 7 AND 9 FEET NEAR SHORE AND 9 TO 11 FEET OFFSHORE THROUGHOUT THIS WEEKEND. BEACH CONDITIONS WILL ALSO BECOME DANGEROUS...WITH ROUGH POUNDING SURF AND NUMEROUS STRONG RIP CURRENTS QUITE LIKELY. IN ADDITION...THERE IS A SLIGHT CHANCE FOR LIGHTNING STORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST/WEITLICH
In the hours before
Special weather statement, Apr 15, 2:37 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
237 PM EDT FRI APR 15 2016
FLZ054-058-059-064-151930-
MARTIN FL-OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
237 PM EDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...MARTIN...OKEECHOBEE
AND SOUTHERN INDIAN RIVER COUNTIES UNTIL 330 PM EDT...
AT 234 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN
NORTHWEST OKEECHOBEE COUNTY 7 MILES WEST OF KISSIMMEE PRARIE
PRESERVE...MOVING EAST AT 20 TO 25 MPH....AND NEAR FORT PIERCE
MOVING EAST AT 15 TO 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND VERO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STORMS ARE LIKELY TO INTENSIFY AS THE AFTERNOON CONTINUES...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2697 8008 2697 8014 2696 8015 2696 8061
2711 8066 2716 8071 2721 8081 2715 8087
2726 8100 2730 8100 2733 8105 2736 8103
2738 8111 2742 8114 2745 8115 2749 8120
2755 8121 2758 8116 2763 8114 2763 8033
TIME...MOT...LOC 1834Z 270DEG 21KT 2757 8117
DWSSpecial weather statement, Apr 15, 2:49 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
249 PM EDT FRI APR 15 2016
FLZ047-054-151945-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-
249 PM EDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INDIAN RIVER AND
SOUTHERN BREVARD COUNTIES UNTIL 345 PM EDT...
AT 246 PM EDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS...ONE WAS LOCATED 9 MILES NORTHEAST OF KENANSVILLE
MOVING EAST AT 15 MPH....AND ANOTHER OVER SOUTHERN BREVARD COUNTY 8
MILES WEST OF MICCO...ALSO MOVING EAST.
WIND GUSTS UP TO 50 MPH AND ONE-HALF INCH HAIL WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...SEBASTIAN...MALABAR AND INDIALANTIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
STORM WILL LIKELY INCREASE IN BOTH NUMBER AND INTENSITY AS THE
AFTERNOON CONTINUES...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2782 8082 2782 8087 2802 8087 2812 8056
2778 8040
TIME...MOT...LOC 1846Z 265DEG 12KT 2795 8086
DWSSpecial weather statement, Apr 15, 3:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EDT FRI APR 15 2016
FLZ059-152030-
ST. LUCIE FL-
323 PM EDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE COUNTY UNTIL 430 PM
EDT...
AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF FOUR SEASONS ESTATES...OR 14 MILES SOUTHEAST OF
FORT DRUM...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WALTON...FORT PIERCE...SAINT LUCIE NUCLEAR POWER PLANT...WHITE CITY AND
FORT PIERCE INLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MELBOURNE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL FLORIDA.
LAT...LON 2727 8019 2733 8068 2755 8068 2756 8028
2743 8022
TIME...MOT...LOC 1922Z 256DEG 17KT 2740 8062
DWSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:27 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Osceola | 46 min |
| Apr 14, 8:33 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 44 min |
| Apr 14, 9:29 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Saint Lucie | 46 min |
| Apr 14, 10:35 PM EDT | Special Marine Warning | MLB | 55 min | |
| Apr 14, 10:37 PM EDT | Special Weather Statement | MLB | Saint Lucie | 23 min |
| Apr 15, 3:59 AM EDT | Small Craft Advisory | MLB | 4 days | |
| Apr 15, 2:37 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 53 min |
| Apr 15, 2:49 PM EDT | Special Weather Statement | MLB | Indian River | 56 min |
| Apr 15, 2:54 PM EDT | Special Marine Warning | MLB | 51 min | |
| Apr 15, 3:23 PM EDT | Special Weather Statement | MLB | Saint Lucie | 67 min |
| Apr 15, 3:51 PM EDT | Special Marine Warning | MLB | 54 min | |
| Apr 15, 4:09 PM EDT | Special Weather Statement | MLB | Osceola | 51 min |
| Apr 15, 4:21 PM EDT | Coastal Flood Watch | MLB | Volusia | 6 hr |
| Apr 15, 4:24 PM EDT | Special Marine Warning | MLB | 66 min | |
| Apr 15, 4:25 PM EDT | Special Weather Statement | MLB | Martin | 50 min |
| Apr 15, 4:31 PM EDT | Special Weather Statement | MLB | Okeechobee | 59 min |
| Apr 15, 4:37 PM EDT | Special Weather Statement | MLB | Saint Lucie | 53 min |
| Apr 15, 4:39 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 36 min |
| Apr 15, 4:42 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 63 min |
| Apr 15, 4:46 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 119 min |
| Apr 15, 4:55 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 35 min |
| Apr 15, 5:00 PM EDT | Special Marine Warning | MLB | 60 min | |
| Apr 15, 5:02 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 40 min |
| Apr 15, 5:08 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 35 min |
| Apr 15, 5:20 PM EDT | Special Weather Statement | MLB | Indian River | 55 min |
| Apr 15, 5:56 PM EDT | Special Weather Statement | MLB | Lake | 64 min |
| Apr 15, 6:05 PM EDT | Areal Flood Advisory | MLB | Osceola | 115 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.